Please use this identifier to cite or link to this item:
|Title:||Variational Inequality Problem in Hausdorff Topological Vector Spaces|
Panda, G K
|Citation:||Indian Journal of Pure and Applied Mathematics, Vol 28, Iss 2 P 181-187|
|Abstract:||Browder has proved the variational inequality problem in reflexive real branches. Isac has proved the variational inequality problem in Hausdorff topological vector spaces. The authors have already obtained a generalization of Browder's result. In this paper a certain generalization of Isac's result is presented|
|Description:||Copyright for this article belongs to INSA|
|Appears in Collections:||Journal Articles|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.